Description
Mucinex Children's Day & Night time Multi-Symptom Cold Medicine includes a day time and night time relief solution for children. Day Time Multi-Symptom Cold includes a cough suppressant (Dextromethorphan HBr 5mg), Expectorant (Guaifenesin 100mg), and a Nasal Decongestant (Phenylephrine HCl 2.5mg) for relief of common symptoms such as Stuffy Nose, Cough, Chest Congestion, and Mucus. Night Time Multi-Symptom Cold relief includes active ingredient Acetaminophen which acts as a pain reliever and fever reducer, Diphenhydramine HCl 12.5mg acts as an Antihistamine Cough Suppressant, and Phenylephrine HCl 5mg helps with Nasal Decongestion. This helps relieve symptoms such as Stuffy Nose, Cough, Runny Nose and Sneezing, and Fever & Sore Throats.
Mucinex Children's Multi-Symptom Day & Night Cold Relief Liquid,2x4oz
Price is below average
Current Price
$21.93
Average
$42.36
Min Price
$20.68
Max Price
$66.23
Price dynamics
48%
Description
Mucinex Children's Day & Night time Multi-Symptom Cold Medicine includes a day time and night time relief solution for children. Day Time Multi-Symptom Cold includes a cough suppressant (Dextromethorphan HBr 5mg), Expectorant (Guaifenesin 100mg), and a Nasal Decongestant (Phenylephrine HCl 2.5mg) for relief of common symptoms such as Stuffy Nose, Cough, Chest Congestion, and Mucus. Night Time Multi-Symptom Cold relief includes active ingredient Acetaminophen which acts as a pain reliever and fever reducer, Diphenhydramine HCl 12.5mg acts as an Antihistamine Cough Suppressant, and Phenylephrine HCl 5mg helps with Nasal Decongestion. This helps relieve symptoms such as Stuffy Nose, Cough, Runny Nose and Sneezing, and Fever & Sore Throats.
Price will be lower
in next 2 weeks
in next 2 weeks
According to the data, price will be lower in next two weeks, so not waste your money and track better price!
Similar products
